# SDR USAASB01100

- Difficulty date: April 11, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2312
- Condition: Failed
- Location: E/E Compt
- Part time: 23,139 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 1934 - ON CLIMB-OUT FROM IAH, PASSING THROUGH FL180 EN ROUTE TO PHL, FLIGHT ATTENDANT ADVISED CREW OF A BURNING ODOR IN THE CABIN.  FLIGHT RETURNED TO FIELD AT IAH AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD RIGHT WINDOW HEAT CONTROLLER NOT FUNCTIONING.  A TRANSFORMER SMELL WAS BEING EMITTED FROM THE NR 4 CONTROL BOX.  REMOVED AND REPLACED THE NR 4 FORWARD RIGHT WINDOW HEAT CONTROLLER.  OPS CHECK GOOD.  CLEARED ODOR/SMOKE FROM CABIN.  AIRCRAFT OK FOR SERVICE.  (M)
